Zur Theorie der elementaren Mittel.

Erich Kamke

Mathematische Zeitschrift (1960)

  • Volume: 74, page 91-98
  • ISSN: 0025-5874; 1432-1823

How to cite


Kamke, Erich. "Zur Theorie der elementaren Mittel.." Mathematische Zeitschrift 74 (1960): 91-98. <http://eudml.org/doc/169872>.

author = {Kamke, Erich},
journal = {Mathematische Zeitschrift},
keywords = {Analysis},
pages = {91-98},
title = {Zur Theorie der elementaren Mittel.},
url = {http://eudml.org/doc/169872},
volume = {74},
year = {1960},

AU - Kamke, Erich
TI - Zur Theorie der elementaren Mittel.
JO - Mathematische Zeitschrift
PY - 1960
VL - 74
SP - 91
EP - 98
KW - Analysis
UR - http://eudml.org/doc/169872
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.